# SDR 99ZZZX2363

- Difficulty date: May 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N56WF
- Make and model: Socata TBM 700
- Aircraft serial: 8
- System (JASC): 3510 · Crew Oxygen System
- Part: Switch
- Condition: Malfunctioned
- Location: Oxygen System
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RED CAUTION LIGHT COMES ON FOR OXYGEN SYSTEM - INTERMITTENT.  TROUBLESHOT SYSTEM TO COPILOT'S OXYGEN SYSTEM MICROSWITCH.  WHEN COPILOT'S SEAT WAS RAISED , END OF A SCREW PUSHED SWITCH CAUSING SWITCH TO MAKE CONTACT.  REMOVED COPILOT'S SEAT, CUT END OF SCREW OFF.  CHECKED SWITCH FOR PROPER ADJUSTMENT.  CHECKS GOOD.  OPERATED SEAT, NO INTERFERENCE WITH SWITCH.  RE-INSTALLED SEAT, RED LIGHT OUT.
